I too am on metho by injection for the past year. Occasionally I do feel nauseous the day after my injection, thus my rheumy prescribed compazine or generic as;prochlorperazine 10mg. for the GI issues. It works. It slows things down and I may feel sleepy. But the G.I. issues disappear.View Thread
HAS ANY ONE EXPERIENCED A GREAT AMOUNT OF WEIGHT GAIN WITH RA AND TAKING METHOTREXATE?
I HAVE TYPE 1 DIABETES AND HEART DISEASE, AND I AM GOING TO TELL YOU IT IS NEXT TO IMPOSSIBLE TO TELL WHAT IS GOING OUT OF WHACK AND WHAT TO ADDRESS. IF IT IS AN EMERGENCY OR SOMETHING I CAN HANDLE ON MY OWN.
I AM RETAINING LOTS OF WATER AND LOOK 5 MONTHS PREGNANT. I WENT FROM A SIZE 8 TO A 14 IN 6 MONTHS AFTER I WAS DIAGNOSED WITH RA.
I AM NOW SEEING MY CARDIOLOGIST, BECAUSE MY ENDO AND RHEUMY DID NOTHING WHEN I KEPT ASKING THEM WHY I WAS GAINING SO MUCH WEIGHT. HE PUT ME ON LASIX AND WE SEE IN A WEEK WHAT THE RESULTS ARE. THEN MORE TESTING. COULD RA HAVE AFFECTED MY HEART SO EARLY IN THE DIAGNOSIS? CAN THE METHO. CAUSE SUCH WEIGHT GAIN OR WATER WEIGHT GAIN?
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.